Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0007

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

New Ostrowski and Gruss type inequalities for double integrals

Autorzy Pachpatte, B. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In the present paper we establish new Ostrowski and Grüss type inequ- alities for double integrals involving three functions and their partial derivatives. The discrete Ostrowski and Grüss type inequalities for double sums are also given.
Słowa kluczowe
PL nierówności typu Grussa   nierówności typu Ostrowskiego   całki podwójne   operatory różnicowe   pochodne cząstkowe  
EN Gruss type inequalities   Ostrowski type inequalities   double integrals   partial derivatives   difference operators   discrete analogues  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 783--791
Opis fizyczny Bibliogr. 10 poz.
Twórcy
autor Pachpatte, B.
Bibliografia
[1] N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math. 27 (1) (2001), 1–10.
[2] S. S. Dragomir and T. M. Rassias (Eds.), Ostrowski Type Inequalities and Applications in Numerical Integration, Kluwer Academic Publishers, Drodrecht, 2002.
[3] G. Gruss, Über das maximum des absoluten Betrages von 1/b - a ?b\a f (x) g (x) dx -1(b - a)2 ?b\a f (x) dx ? b\a g (x) dx, ath. Z. 39 (1935), 215–226.
[4] D. S. Mitrinović, J. E. Pečarić and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
[5] D. S. Mitrinović, J. E. Pečarić and A. M. Fink, Inequalities for Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, 1994.
[6] A. M. Ostrowski, Über die Absolutabweichung einer differentiebaren Functions van ihrem Integralmittelwert, Comment. Math. Hel. 10 (1938), 226–227.
[7] B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math. 32 (1) (2001), 45–49.
[8] B. G. Pachpatte, On Grüss type inequalities for double integrals, J. Math. Anal. Appl. 267 (2002), 454–459.
[9] B. G. Pachpatte, New weighted multivariate Grüss type inequalities, J. Inequal. Pure and Appl. Math. 4 (5) Art. 108, 2003.
[10] B. G. Pachpatte, On Grüss type discrete inequalities,Math. Ineq. Appl. 7 (1) (2004), 13–17
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0007
Identyfikatory